It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-11-2003, 08:24 AM   #1
Junior Member
 
Join Date: May 2003
Location: Chesapeake, VA
Posts: 20
donna2.75 HB User
Post Meep, follow up lab tests

Hello Meep,

I wrote not long ago with test results with TSH at 1.69 a year ago, a couple of mos. ago at 2.75 and at present 2.3. My FT4 a year ago was .99, a couple of mos ago .74(L) (.77 - 1.8) and at present Ft4 1.34. When you saw that my Ft4 was .74 you said I was clearly hypo. Well, the doctor took some more tests at above is the result. Now, my Ft4 is 1.34 normal. Does the Ft4 fluctuate this much? I still have many many symptoms of hypo. I was very disappointed when he told me the results thinking for sure I was hypo.

Any thoughts?

Donna

 
Old 08-12-2003, 07:43 AM   #2
Senior Veteran
(male)
 
Join Date: Aug 2001
Location: Euless, TX
Posts: 1,639
Meep HB UserMeep HB UserMeep HB User
Post

Fluctuating levels of thyroid antibodies can cause your TSH, T3 and T4 to all fluctuate.

Right now, I would watch your levels closely and see what happens over the next few months. It would warrant having TPO and Thyroglobulin antibodies checked.

TPO antibodies attack the process that makes thyroid hormones in your thyroid gland and can cause levels to drop.

Thyroglobulin antibodies attack the protein that binds thyroid hormones in your blood and within the thyroid gland, causing T4 to be released and in so doing, can cause a rise in Free T4, sometimes very quickly.
__________________
Danny

I am not a doctor, nor have I ever played one on TV...

 
Sponsors Lightbulb
   
Old 08-12-2003, 08:00 AM   #3
Junior Member
 
Join Date: May 2003
Location: Chesapeake, VA
Posts: 20
donna2.75 HB User
Post

Thank you Meep. The Doctor also wanted me to take a Glucose Tolerance Test and that came back weird. My fasting glucose was 1.03 and an hour after I drank the glucose, it was up to 269 and then dropped to 110 the next and down to 57 the third hour. Now I just don't know what to think. The doctor thinks I am potentially diabetic and could cause some of my symptoms. But I have read nowhere that diabetes causes feet and hands to ache, muscle cramps, orange eyelids, swollen tongue, hair breaking, etc.

I wish it were easier to find out what I have.

Donna

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Midwest, Meep, Anyone...New Labs....Please help SHMILY Thyroid Disorders 17 06-27-2006 05:18 PM
New Labs For Meep binks Thyroid Disorders 5 01-25-2005 07:02 PM
MEEP - please take a look if you have time.. irys Thyroid Disorders 13 01-24-2005 05:03 PM
Meep, Midwest, and Other Numbers Experts...Please Help With Test Results LovesTeaching Thyroid Disorders 28 12-18-2004 03:50 PM
Help needed from Meep or someone Concerned Male Thyroid Disorders 16 12-17-2004 02:28 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (312), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!